PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
1997 | 45 | 139-141
Article title

Chromosomes of ichneumon flies of the subfamily Pimplinae (Hymenoptera, Ichneumonidae)

Title variants
Languages of publication
EN
Abstracts
EN
Chromosomes of ichneumonids of the subfamily Pimplinae, Dolichomitus terebrans (Ratzeburg) (2n = 34), Scambus nigricans (Thomson) (2n = 28), Pimpla turionellae (Linnaeus) (2n = 30) and Perithous scurra (Panzer) (= mediator (Fabricius)) (2n = 42) were studied for the first time. Chromosome numbers of the examined species of Pimplinae are comparatively high (2n = 28 or more, with the single exception of 2n= 18), and that of P. scurra is the highest in all parasitic wasps.
Keywords
Publisher

Journal
Year
Volume
45
Pages
139-141
Physical description
Contributors
References
Document Type
article
Publication order reference
V.E. Gokhman, Botanical Garden, Moscow State University, Moscow 119899, Russia
Identifiers
YADDA identifier
bwmeta1.element.element-from-psjc-335f5fb9-8a0a-3777-824c-ce5d2b9be4dd
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.